# SDR 3NXA20220330002

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N525KY
- Make and model: Cessna 525A
- Aircraft serial: 525A0369
- Aircraft time: 5,098 hours, 4,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Part number: 551905514
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Part time: 5,098 hours, 4,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN BCT, CREW ATTEMPTED TO EXIT AIRCRAFT THROUGH MAIN CABIN DOOR, THEY WERE UNABLE TO ACTUATE THE TRIGGER ON THE DOOR HANDLE, AND THUS UNABLE TO MOVE THE DOOR HANDLE TO THE OPEN POSITION. LINE SERVICE OPENED DOOR FROM THE OUTSIDE, ALLOWING CREW TO DISEMBARK. UPON INSPECTION, FOUND TRIGGER STOP (UPPER MOST PORTION OF TRIGGER P/N 5519055-14) BROKE OFF FROM THE REST OF THE TRIGGER AND WAS JAMMED BEHIND TRIGGER, PREVENTING TRIGGER FROM BEING ABLE TO ACTUATE. REPLACED TRIGGER P/N 5519055-14 WITH NEW, OPS CHECK WAS GOOD.
